Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 9

All articles in this issue are freely accessible.

Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity
José Antonio Gálvez, Antonio Martínez and Francisco Milán.
Trans. Amer. Math. Soc. 356 (2004), 3405-3428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055739
$L^{p}→L^{q}$ regularity of Fourier integral operators with caustics
Andrew Comech.
Trans. Amer. Math. Soc. 356 (2004), 3429-3454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055740
Jack polynomials and some identities for partitions
Michel Lassalle.
Trans. Amer. Math. Soc. 356 (2004), 3455-3476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055741
The best constant of the Moser-Trudinger inequality on $S^{2}$
Yuji Sano.
Trans. Amer. Math. Soc. 356 (2004), 3477-3482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055742
Definability in the lattice of equational theories of commutative semigroups
Andrzej Kisielewicz.
Trans. Amer. Math. Soc. 356 (2004), 3483-3504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055743
An extended urn model with application to approximation
Fengxin Chen.
Trans. Amer. Math. Soc. 356 (2004), 3505-3515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055744
Parabolic evolution equations with asymptotically autonomous delay
Roland Schnaubelt.
Trans. Amer. Math. Soc. 356 (2004), 3517-3543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055745
Nonlinearizable actions of dihedral groups on affine space
Kayo Masuda.
Trans. Amer. Math. Soc. 356 (2004), 3545-3556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055746
On the structure of a sofic shift space
Klaus Thomsen.
Trans. Amer. Math. Soc. 356 (2004), 3557-3619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055747
Realizability of modules over Tate cohomology
David Benson, Henning Krause and Stefan Schwede.
Trans. Amer. Math. Soc. 356 (2004), 3621-3668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055748
Linking numbers in rational homology $3$-spheres, cyclic branched covers and infinite cyclic covers
Józef H. Przytycki and Akira Yasuhara.
Trans. Amer. Math. Soc. 356 (2004), 3669-3685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055749
Ideals in a perfect closure, linear growth of primary decompositions, and tight closure
Rodney Y. Sharp and Nicole Nossem.
Trans. Amer. Math. Soc. 356 (2004), 3687-3720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055750
A positivstellensatz for non-commutative polynomials
J. William Helton and Scott A. McCullough.
Trans. Amer. Math. Soc. 356 (2004), 3721-3737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055751
Non-isotopic symplectic tori in the same homology class
Tolga Etgü and B. Doug Park.
Trans. Amer. Math. Soc. 356 (2004), 3739-3750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055752
A class of processes on the path space over a compact Riemannian manifold with unbounded diffusion
Jörg-Uwe Löbus.
Trans. Amer. Math. Soc. 356 (2004), 3751-3767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055753
The double bubble problem on the flat two-torus
Joseph Corneli, Paul Holt, George Lee, Nicholas Leger, Eric Schoenfeld and Benjamin Steinhurst.
Trans. Amer. Math. Soc. 356 (2004), 3769-3820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2055754
Addendum to “Symmetrization, symmetric stable processes, and Riesz capacities”
Dimitrios Betsakos.
Trans. Amer. Math. Soc. 356 (2004), 3821-3821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2022718